Alert archive / Idaho / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 31, NWS Pocatello, ID

June 30, 2006Clark County, Jefferson County, Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Jun 30, 2006, 7:54 PM MDT for Clark County, Jefferson County, Idaho. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 30, 2006, 7:54 PM MDT (01:54 UTC)
Expired
Jun 30, 2006, 8:20 PM MDT
In force
26 min
Issued by
NWS Pocatello, ID
Area
Counties, with a storm outline in the text

Counties Clark County, ID, Jefferson County, ID

The radar

The Pocatello radar (KSFX), 109 km from the middle of the area, began a volume at 01:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:00 PM MDT, 4 hours 54 minutes earlier.

Area forecast discussion, Jun 30, 3:00 PM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
300 PM MDT FRI JUN 30 2006

.DISCUSSION...LATEST RADAR LOOP SHOWING TWO AREAS OF CONVECTION IN
CWA. ONE AREA ACROSS THE NORTH (FROM LLJ-IPR) SHOULD DRIFT NE OF
FCST/A IN THE NEXT 1-2 HRS. ANOTHER AREA OF TSTMS ALONG THE SOUTHERN
BORDER (ASSOCIATED WITH RR QUAD OF 3H JET) SHOULD CONTINUE THROUGH
THE EVENING HOURS. ALSO NOTICED A SWATH OF CONVECTION ACROSS N NV.
THIS AREA IS ASSOCIATED WITH ANOTHER S/WV THAT IS FORECAST TO SLIDE
ALONG THE UT/ID BORDER LATER THIS EVENING. EXPECTING MOST OF THIS
ACTIVITY TO REMAIN ALONG THE SOUTHERN BORDER THROUGH MIDNIGHT. ANY
OF THESE THE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE GUSTY
WINDS...SMALL HAIL AND LOCALLY HEAVY DOWNPOURS. FCST/A WILL REMAIN
UNDER A FLAT UPPER RIDGE INTO THE WEEKEND WITH EMBEDDED S/WVS
SLIDING OVER AREA. DIFFICULT TO TIME INDIVIDUAL FEATURES SO WENT
AHEAD AND CONTINUED TREND OF DIURNAL (AFTN/EVE) TSTMS ACROSS THE
MTNS EACH DAY. TEMPS WILL GRADUALLY WARM THROUGH WED WITH WED
POSSIBLY SEEING TEMPS IN THE MID 90S FOR THE VALLEYS. GFS HAS BEEN
CONSISTENT WITH DEVELOPING A FETCH OF TROPICAL MOISTURE INTO AREA
FOR THE END OF THE WEEK. APPEARS A S/WV WILL SLIDE NE ACROSS AREA ON
THU (PER GFS) SO HAVE BUMPED POPS HIGHER. CONTINUED SW FLOW ALOFT
INTO NEXT WEEKEND WITH ISOL AFTN/EVE CONVECTION ACROSS MTNS.

WINTHER
&&

.AVIATION...MAINLY VFR CONDITIONS AT TAF SITES OVERNIGHT.
THUNDERSTORMS IN TWEB ROUTES THIS EVENING WHICH SHOULD END BY 06Z.
GK.

&&

.PIH WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Jun 30, 5:50 AM MDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
550 AM MDT FRI JUN 30 2006

IDZ017>025-031-032-011200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
550 AM MDT FRI JUN 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Severe Thunderstorm Warnings in Idaho, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.